Existence, persistence and structure of integral manifolds in the neighbourhood of a periodic solution of autonomous differential systems

Wolfgang Meiske; Klaus R. Schneider

Časopis pro pěstování matematiky (1986)

  • Volume: 111, Issue: 3, page 304-313
  • ISSN: 0528-2195

How to cite

top

Meiske, Wolfgang, and Schneider, Klaus R.. "Existence, persistence and structure of integral manifolds in the neighbourhood of a periodic solution of autonomous differential systems." Časopis pro pěstování matematiky 111.3 (1986): 304-313. <http://eudml.org/doc/18984>.

@article{Meiske1986,
author = {Meiske, Wolfgang, Schneider, Klaus R.},
journal = {Časopis pro pěstování matematiky},
keywords = {integral manifolds; autonomous ordinary differential equations; Möbius strip},
language = {eng},
number = {3},
pages = {304-313},
publisher = {Mathematical Institute of the Czechoslovak Academy of Sciences},
title = {Existence, persistence and structure of integral manifolds in the neighbourhood of a periodic solution of autonomous differential systems},
url = {http://eudml.org/doc/18984},
volume = {111},
year = {1986},
}

TY - JOUR
AU - Meiske, Wolfgang
AU - Schneider, Klaus R.
TI - Existence, persistence and structure of integral manifolds in the neighbourhood of a periodic solution of autonomous differential systems
JO - Časopis pro pěstování matematiky
PY - 1986
PB - Mathematical Institute of the Czechoslovak Academy of Sciences
VL - 111
IS - 3
SP - 304
EP - 313
LA - eng
KW - integral manifolds; autonomous ordinary differential equations; Möbius strip
UR - http://eudml.org/doc/18984
ER -

References

top
  1. N. N. Bogoljubov, Ju. A. Mitropoľskij, Asymptotic methods in the theory of nonlinear oscillations, (Russian) Moscow 1955. (1955) 
  2. E. A. Coddington N. Levinson, Theory of ordinary differential equations, McGraw-Hill, New York 1955. (1955) Zbl0064.33002MR0069338
  3. S. Diliberto G. Hufford, Perturbation theorems for nonlinear differential equations, Ann. Math. Stud. 30 (1956), 207-236. (1956) Zbl0074.07301MR0083071
  4. J. K. Hale, Ordinary differential equations, John Wiley & Sons, New York. Zbl0433.34003MR0419901
  5. J. K. Hale, Integral manifolds for perturbed differential systems, Ann. Math. 73 (1961), 496-531. (1961) Zbl0163.32804MR0123786
  6. Ph. Hartman, Ordinary differential equations, Birkhauser, Boston 1982. (1982) Zbl0476.34002MR0658490
  7. D. Henry, Geometric theory of semilinear parabolic equations, Lect. Not. Math. 840, Springer, Berlin 1981. (1981) Zbl0456.35001MR0610244
  8. G. Iooss, Bifurcation of maps and applications, North-Holland, Amsterdam 1979. (1979) Zbl0408.58019MR0531030
  9. T. Kato, Perturbation theory for linear operators, Springer, Berlin 1966. (1966) Zbl0148.12601
  10. A. Kelley, The stable, center-stable, center, center-unstable, unstable manifolds, J. Diff. Eqs. 3(1967), 546-570. (1967) Zbl0173.11001MR0221044
  11. H. W. Knobloch F. Kappel, Gewohnliche Differentialgleichungen, Teubner, Stuttgart 1974. (1974) Zbl0283.34001MR0591708
  12. H. W. Knobloch, Hopf bifurcation via integral manifolds, Abh. AdW DDR 1977, 3N, 413-419. (1977) Zbl0363.34031MR0508537
  13. H. W. Knobloch B. Aulbach, The role of center manifolds in ordinary differential equations, Teubner-Texte zur Mathematik 47, 179-189. Leipzig 1982. (1982) Zbl0517.34038MR0715971
  14. N. M. Krylov N. N. Bogoljubov, Application of methods from nonlinear mechanics to the theory of stationary oscillations, (Russian) Kiev 1934. (1934) 
  15. J. Kurzweil, Exponentially stable integral manifolds, averaging principle and continuous dependence on a parameter, Czech. Mat. J. 16 (1966), 380-423, 463 - 491. (1966) Zbl0186.47701MR0206440
  16. J. Kurzweil, Invariant sets of differential systems, (Russian) Diff. Uravn. IV (1968), 785-797. (1968) MR0232044
  17. J. Kurzweil, Invariant manifolds, Comm. Math. Univ. Carol. 11 (1970), 309-336. (1970) Zbl0197.47702MR0296963
  18. O. E. Landford, Bifurcation of periodic solutions into invariant tori: the work of Ruelle and Takens, Lect. Not. Math. 322 (1973), 159-192. (1973) 
  19. J. E. Marsden M. McCracken, The Hopf bifurcation and its applictions, Springer, New York 1976. (1976) Zbl0346.58007MR0494309
  20. Ju. A. Mitropoľskij O. B. Lykova, Integral manifolds in the nonlinear mechanics, (Russian) Nauka, Moscow 1973. (1973) MR0364771
  21. V. A. Pliss, Integral manifolds of systems of periodic differential equations, (Russian) Nauka, Moscow 1977. (1977) Zbl0463.34002
  22. L. E. Reizinš, Systems of differential equations in local coordinates in the neighbourhood of a closed trajectory, (Russian) Izv. AN Latv. SSR, ser. fiz. techn. nauk 1, (1964), 59-66. (1964) MR0168851
  23. L. E. Reizinš, Local equivalence of differential equations, (Russian) Zinatne, Riga 1971. (1971) Zbl0217.11501
  24. K. R. Schneider, Hopf bifurcation and center manifolds, Coll. Math. Soc J. Bolyai 30 (1979), 953-970. (1979) Zbl0531.34034MR0680628
  25. K. R. Schneider, On the application of integral manifolds to Hopf bifurcation, Math. Nachr. 97 (1980), 313-323. (1980) Zbl0478.34038MR0600844
  26. K. R. Schneider, On the existence of perturbed center submanifolds of a class of autonomous differential systems, Preprint P-26/80 ZIMM der AdW der DDR. Zbl0447.58026
  27. A. H. Wallace, Differential Topology, Benjamin. New York 1968. (1968) Zbl0164.23805

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.